On embedding numbers into quaternion orders.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 302-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
optimal embeddings, Eichler order, maximal order, stability, representation of integers by ternary quadratic forms
@article{CMH_1991__66_4_140235,
author = {J. Brzezinski},
title = {On embedding numbers into quaternion orders.},
journal = {Commentarii mathematici Helvetici},
pages = {302--318},
year = {1991},
volume = {66},
number = {4},
zbl = {0733.11047},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140235/}
}
J. Brzezinski. On embedding numbers into quaternion orders.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 302-318. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140235/